# SDR ASAA0210227

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 657893546
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND FAIRING ANGLES AT BODY STATION 688, RIGHT BUTTOCK LINE 6, RIGHT BUTTOCK LINE 8 DAMAGED.  REMOVED AND REPLACED ANGLES IAW SRM.
